MathSciNet Relay Station
MathSciNet bibliographic data
MR250342 57.55
Henderson, David W. Infinite-dimensional manifolds are open subsets of Hilbert space. Topology 9 1970 25–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement